Non-Hodgkin’s Lymphoma of the Stomach: One cycle of chemo made him really sick. He took herbs and life was restored

Eng (H241) is a 65-year-old male.  In 2007 he underwent an angioplasty procedure. Sometime in July 2009, he suffered from indigestion and nausea. Then in August 2009, he vomited blood. He was admitted into a government hospital. A biopsy done on 23 October 2009 indicated large cell, B-cell type gastric non-Hodgkin’s Lymphoma (NHL) of intermediate grade.

On 8 December 2009, he underwent chemotherapy with modified CHOP –  cyclophosphamide + vincristine + Epirubicin and Prednisolone.  Medical record indicated he received a LOWER dosage due to his past medical history.  He suffered the following severe side effects after just a cycle of chemotherapy.

  • Nausea
  • Vomiting
  • Fevers, temperature 38.1 C
  • Slow heartbeat (junctional bradycardia)
  • Hardening (consolidation) of the right lung
  • Stroke (left thalamus infarction)
  • Uncontrolled hypertension

As a result of the above, life was difficult for Eng. He had no strength and was unable to urinate. This is what was written on his medical report. “20 December 2009 – In view of patient’s poor tolerance to chemo and the lesion is localized within the stomach” patient was referred for radiotherapy.

Eng was asked to undergo 25 times of radiation treatment. He refused.  He was discharged and prescribed with the following drugs:

  1. Omeprazole
  2. Lovastatin
  3. Ticlid
  4. Isordil
  5. Amlodipine
  6. Perindopril
  7. Prazocin
  8. Gliclazide
  9. Laquid paraffin
  10. Lactulose

Patient’s daughter came to seek our help on 17 January 2010. She presented her father’s condition as below:

  1. No pain
  2. Unable to sleep
  3. Can’t eat  – no appetite, nausea and sometimes vomit
  4. Tired
  5. Bowel movements once every few days – constipatioin
  6. Cough with sticky phlegm
  7. Breathless
  8. No strength

We prescribed Capsule A, C-tea, Lympho 1 and 2 teas, Constipation tea and Appetite & Vomit tea.

24 January 2010: After one week on the herbs, his appetite and bowel movements improved. He could talk with a louder voice. But he still had difficulty with urination.

29 January 2010: No more nausea, every day he moved his bowels, and he was able to walk better. Before the herbs he was only able to stand up for a while only.

5 March 2010: Health improved – could walk. Appetite improved. Swelling of both legs were gone. He was able to urinate.  For the first time, his daughter brought her father to meet us (see video).

12 November 2010: Eng came to see us. He was doing fine.

9 December 2011: He was doing fine – almost two years since he started taking the herbs.  Eng came to see us with his daughter (see video).

 

Permission to use this video without having to mask patient’s face is granted by the family.

 

Comments

  1. Because of his medical history, Eng was only given “lower” dose chemotherapy. In spite of that, he suffered severe side effects. What do you think could happen if he was to be given a “FULL” dose? Can he die from the treatment?
  2. What is the idea or rationale of receiving “lower” dose chemotherapy? Do you mean to say that a “lower” dose can also cure him when using a “full “dose may not cure patients?
  3. Since further chemotherapy had to be aborted, Eng was asked to undergo 25 times of radiotherapy. Was this a wise advice? Can radiotherapy cure stomach lymphoma?
  4. What could have happened if Eng were to undergo radiotherapy? Would he not suffer even worse side effects?

The family decided to give up medical treatment. Eng’s daughter surfed the net and found CA Care. Eng was put on herbs. His conditions improved and as of this writing (13 December 2011), after almost two years, he is still doing fine.

  1. Does this not indicate that what Eng did for the past two years – taking herbs and change of diet – is good for him?  How much scientific proof do we need from this success story?
  2. Think hard – do you really need chemo or radiation for such a case? Is there not a better way of treating such a “sick” person like Eng besides such invasive treatments?

Let me end with these quotations:

 

 

Advertisements